# SDR A6WA200540225

- Difficulty date: July 1, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Check Valve
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE OIL PRESSURE MASTER WARNING IN FLIGHT.  REMOVED LEFT ENGINE OIL REPLENISHMENT CHECK VALVE.  INSTALLED CHECK VALVE TAGGED REPAIR, P/N 2810044-101, S/N 972.  ADDED 5 QUARTS TO LEFT ENGINE.  OIL TANK SERVICED TO 5 1/2 FULL RED AMM 79-12-13.  NO LEAKS NOTED.  (M)
